Author (Surname)
Year DOI
Title (primary)
Title (secondary)
ISBN ISSN
Ref Type Edition
Journal / Series
POFIII
Department
Free/Open Access
sort by: Author Year Title (Primary) ID
                Export:

2 Hits

<< >>
ID publication
24553 Clark, A.T., Arnoldi, J.-F., Zelnik, Y.R., Barabas, G., Hodapp, D., Karakoç, C., König, S., Radchuk, V., Donohue, I., Huth, A., Jacquet, C., de Mazancourt, C., Mentges, A., Nothaaß, D., Shoemaker, L.G., Taubert, F., Wiegand, T., Wang, S., Chase, J.M., Loreau, M., Harpole, S. (2021):
General statistical scaling laws for stability in ecological systems
Ecol. Lett. 24 (7), 1474 - 1486
full text (doi)
13642 de Mazancourt, C., Isbell, F., Larocque, A., Berendse, F., De Luca, E., Grace, J.B., Haegeman, B., Wayne Polley, H., Roscher, C., Schmid, B., Tilman, D., van Ruijven, J., Weigelt, A., Wilsey, B.J., Loreau, M. (2013):
Predicting ecosystem stability from community composition and biodiversity
Ecol. Lett. 16 (5), 617 - 625
full text (doi)
<< >>